An optimal portfolio model with stochastic volatility and stochastic interest rate

Eun Jung Noh, Jeong Hoon Kim

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

We consider a portfolio optimization problem under stochastic volatility as well as stochastic interest rate on an infinite time horizon. It is assumed that risky asset prices follow geometric Brownian motion and both volatility and interest rate vary according to ergodic Markov diffusion processes and are correlated with risky asset price. We use an asymptotic method to obtain an optimal consumption and investment policy and find some characteristics of the policy depending upon the correlation between the underlying risky asset price and the stochastic interest rate.

Original languageEnglish
Pages (from-to)510-522
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Volume375
Issue number2
DOIs
Publication statusPublished - 2011 Mar 15

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this